# SDR PCSA2014122201

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 66,237 hours, 43,069 cycles
- Engine: Pwa JT8D17A
- Engine time: 52,852 hours, 56,316 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 HAD A COMPRESSOR STALL & A FLAMEOUT AT FL320.  METAL FOUND IN TAIL PIPE.
